



CINSaT Spring Colloquium 2017

Wednesday, February 15th 2017

Opening of the Event				
09:30	J. P. Reithmaier (Head of CINSaT, Technische Physik) Opening speech			
Session	I (09:40 – 10:45)			
Collabo	ration CINSaT and Senckenberg	Chair : J. P. Reithmaier		
09:40	J. P. Reithmaier (Head of CINSaT, Technische Physik) Introduction to CINSaT			
10:00	V. Mosbrugger (Director General of Senckenberg) Introduction to Senckenberg			
10:45	Break (15 minutes)			
Session	II (11:00 – 14:30)			
Present	ation of applicants for CINSaT membership	Chair : J. P. Reithmaier		
11:00	C. Koch (Quantum Dynamics and Control) Quantum control for quantum technologies: Charting the design landscape of superconducting qubits			
11:45	A. Müller (Developmental Genetics) Control of cell polarity by cell signaling in Drosophila			
12:30	Lunch (1h 15 minutes)			
13:45	P. Lehmann (Measurement Technology) Optical interferometry with applications in nanotechnolog	у		



	### (14:40 – 15:40) ###################################
Chiral S	· · · · · · · · · · · · · · · · · · ·
14:30	C. Koch (Quantum Dynamics and Control) Introduction into CINSaT main topic "Chiral Systems", Future main topic "SFB"
15:00	A. Kastner (Femtosecond Spectroscopy and Ultrafast Laser Control) Wavelength dependence of Photoelectron Circular Dichroism in Femtosecond Multiphoton Ionization
15:20	E. Goetz (Quantum Dynamics and Control) Theoretical description of circular dichroism in photoelectron angular distributions of randomly oriented chiral molecules after multi-photon photoionization
15:40	Break (15 minutes)
Session	IV (15:55 – 17:45)
Future I	main topics Chair: B. Witzigman
15:55	R. Schaffrath (Microbiology) Topic related to Funding line "Future"
16:15	T. Niendorf (Institute of Material Technology) Process integrated fabrication of tribologically stresses surfaces
16:35	B. Middendorf (Materials of Construction and Building Chemistry) Topic related to Funding line "Future"
16:55	Break (15 minutes)
17:05	D. Herberth (Laboratory Astrophysics) The Chemical Evolution of Cosmic Matter – From Molecules to Nano-Grains
17:25	M. Stengl (Animal Physiology) Topic related to Funding line "Graduate College"
17:45	Dinner (1 h)
Poster S	Session (open end)

18:45 All Contributors

Presentation of Poster Contributions and Discussions



Thursday, February 16th 2017

07:00	Breakfast and Check-Out (2 h)			
09:00	Group Photo (15 Minutes)			
Session V (09:15 –11:05) Three-dimensional Nanostructures Chair: H. Hillmer				
09:15	H. Hillmer (Technological Electronics) Introduction into CINSaT main topic "Three-dimensional Nanosti	ructures"		
09:30	UM. Ha (Technological Electronics) <i>Establishing a guest host system for nanoimprinted particles</i>			
09:50	A. Tomita (Functional Thin Films and Physics with Synchrotron <i>Characterization and application of functionalized particles with ties</i>	•		
10:10	M. Grimann (Macromolecular Chemistry and Molecular Materials) Bicontinuous Morphologies in Ternary Blends of Molecular Glasses			
10:30	Break (15 minutes)			
10:45	B. Zielinski (Femtosecond Spectroscopy and Ultrafast Laser Con Temporal Airy pulses control cell poration	ntrol)		
Session VI (11:05 –12:20) Photonics Chair: T. Kusser		Chair : T. Kusserow		
11:05	T. Kusserow (Nanophotonics) Introduction into CINSaT main topic "Photonics"			
11:20	F. Römer (Computational Electronics and Photonics) Gallium nitride LEDs: multiple quantum-well transport and effici	ency		
11:40	T. Winkler (Femtosecond Spectroscopy and Ultrafast Laser Control) Laser amplification in excited dielectrics			
11:40	A. Kors (Technische Physik) InP-based photonic crystal microcavities embedded with InAs qu telecom wavelengths	antum dots for		
12:20	Lunch (1h 10 minutes)			



Session VII (13:30 –15:20) Nanoscience in Art, Engineering and Natural Sciences Chair: T. Niendorf

- 13:30 **B. Middendorf (Materials of Construction and Building Chemistry)**Introduction into CINSaT main topic "Nanoscience in Art, Engineering and Natural Sciences"
- 13:45 **Salah Uddin (Materials of Construction and Building Chemistry)**Atomistic study of silicate polymerization during cement hydration
- 14:05 **B. Bauerhenne (Solids and Ultrafastphysics)**Developing of classical interatomic potentials to describe femtosecond laser excitations

14:25 Break (15 minutes)

- 14:40 **J. Arend (Materials of Construction and Building Chemistry)**Environment depending Superplasticizer-Adsorption A fluorescencemicroscopic approach
- 15:00 **T. Zier (Solids and Ultrafastphysics)**Femtosecond-laser induced nonthermal effects in thin silicon films

End of the Event

15:20 B. Witzigmann (Member of the CINSaT Executive Board, Computational Electronics and Photonics)

End speech